# SDR YENA2024070800942

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 60,941 hours, 21,579 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#170, FLL-BOS. 'F/A'S REPORTED BURNING RUBBER SMELL MID CABIN; ACCOMPLISHED AMM TASK 05-50-00-831-A; ODOR CLASSIFICATION IS TYPE 10  CABIN ODOR AND CENTERED AROUND ROWS 14-15 ABC/DEF.REPLACED LIGHT ASSEMBLY AT 14 ABC/DEF AS PRECAUTIONARY REF AMM 33-22-11-860-057A. ALSO FOUND ACTIVE VAPING DEVICE EMITTING SIMILAR ODOR IN OVERHEAD BIN AT ROWS 16-17 ABC . LIVE TV PLACED ON DEFERRAL AS PRECAUTIONARY FURTHER TROUBLESHOOTING. A/C OK TO CONTINUE SERVICE.'
